Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Bardi - P. Mannucci

Comparison principles for subelliptic equations of Monge-Ampère type

created by bardi on 07 Feb 2008
modified on 01 Aug 2008

[BibTeX]

Published Paper

Inserted: 7 feb 2008
Last Updated: 1 aug 2008

Journal: Boll. Unione Mat. Ital.
Volume: 1, Serie IX
Number: 2
Pages: 489-495
Year: 2008

Abstract:

We present two comparison principles for viscosity sub- and supersolutions of Monge-Ampère-type equations associated to a family of vector fields. In particular, we obtain the uniqueness of a viscosity solution to the Dirichlet problem for the equation of prescribed horizontal Gauss curvature in a Carnot group.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1